Join Date: Jan 2012
Location: Raleigh, NC
Mentioned: 0 Post(s)
Quoted: 0 Post(s)
Thanked 318 Times in 186 Posts
I agree with above posters. You always worry about infection with someone after chemo and a low blood pressure. There doesn't have to be a fever. do you have a recent ANC?
If it was a low blood pressure with a change of position, did the pressure recover after a little bit of time. Is his heart rate high? Those are Signs of dehydration. Is he peeing? Peeing with a low blood pressure is more important than most lay people know. It tells you if the kidneys are being perfused with such a low pressure, which can give you an estimate that his other organs are being perfused.
Is he peeing too much? In that case I would ask if he is still on steroids, it could lead to diabetes. Is that why he is dehydrated?
If he is not remaining stable in between daily nurse visits, his doctor doesn't think that he should be admited?? If that is the case, and you don't agree, you can always call 911
You mentioned that he has stage 4? If he is peeing a lot, do you know if there is any brain involvement? What BajaOklahoma mentioned about lab work is a very good idea, they should be able to some answers from that.
I'm so sorry that you are struggling with such a difficult time, and I hope you have answers soon.
Loving My Girl Sadie
"I think dogs are the most amazing creatures; they give unconditional love. For me they are the role model for being alive."
- Gilda Radner